Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computation of the trivariate normal integral

Author: Zvi Drezner
Journal: Math. Comp. 62 (1994), 289-294
MSC: Primary 65D30; Secondary 65U05
MathSciNet review: 1185242
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We propose a simple and efficient way to calculate trivariate normal probabilities. The algorithm is based on a formula for the partial derivative of the trivariate probability with respect to a correlation coefficient.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D30, 65U05

Retrieve articles in all journals with MSC: 65D30, 65U05

Additional Information

Keywords: Trivariate normal, multivariate normal, computation
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society